# SDR IPXA2014052383016

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL330,   ACFT ABRUPTLY STARTED DESCENDING.  CAPTAIN'S IAS DROPPED TO 80 KTS, F/O READ OVER 300 IN DESCENT DISCONNECTED AP AND LEVELED ACFT USING STANDBY ADI AND AIRSPEED INDICATOR. ECAM MESSAGE INDICATING TAS AND ADC DISAGREED.  ALSO NAV ADC FAILURE INDICATED ON ECAM.   PERFORMED AUTOFLIGHT, OPS TEST IAW AMM 22-00-00-0501, FOUND "ADS 1 FLAG " ON MTP FAILURE RECORD. R & R NR 1 ADC IAW AMM 34-11-08-02-130A . BITE TEST CKS GOOD.
